# SDR 96ZZZX3050

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N303NT
- Make and model: Rkwell NA26540
- Aircraft serial: 28229
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2017002
- Condition: Failed
- Location: Fuel Boost
- Component: Trw
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNIT FAILED IN-FLIGHT WITHOUT INCIDENT, SUSPECT INTERNAL MOTOR BRUSH OR COMMUTATOR FAILURE.  UNIT OVERHAULED.
